# SDR 9521622761

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A 1.1250 INCH CRACK IN THE BS 760 FRAME RIGHT INBOARD FLANGE REINFORCEMENT CHORD.  REPAIRED CHORD (P/N 65-16325-111) PER EA 27-103413.
